Partially defined cocycles and the Maslov index for a local ring
Annales de l'Institut Fourier, Volume 54 (2004) no. 4, pp. 875-885.

In this paper we study some aspects of the cohomology of groups and we construct a central extension of the symplectic group Sp n (A).

Dans cet article on étudie certains aspects liés à la cohomologie des groupes et on construit une extension centrale du groupe symplectique Sp n (A).

DOI: 10.5802/aif.2037
Classification: 20J06, 11E08
Keywords: cocycle, $m$-dense, simplicial set, Lagrangian, transversal, symplectic group
Mot clés : Cocycle, $m$-dense, ensemble quasi-simplicial, Lagrangien, transverse, groupe symplectique
Mazzoleni, Amedeo 1

1 via Magoria 4, 6500 Bellinzona (Italie)
@article{AIF_2004__54_4_875_0,
     author = {Mazzoleni, Amedeo},
     title = {Partially defined cocycles and the {Maslov} index for a local ring},
     journal = {Annales de l'Institut Fourier},
     pages = {875--885},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {54},
     number = {4},
     year = {2004},
     doi = {10.5802/aif.2037},
     mrnumber = {2111015},
     zbl = {1081.20061},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2037/}
}
TY  - JOUR
AU  - Mazzoleni, Amedeo
TI  - Partially defined cocycles and the Maslov index for a local ring
JO  - Annales de l'Institut Fourier
PY  - 2004
SP  - 875
EP  - 885
VL  - 54
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2037/
DO  - 10.5802/aif.2037
LA  - en
ID  - AIF_2004__54_4_875_0
ER  - 
%0 Journal Article
%A Mazzoleni, Amedeo
%T Partially defined cocycles and the Maslov index for a local ring
%J Annales de l'Institut Fourier
%D 2004
%P 875-885
%V 54
%N 4
%I Association des Annales de l’institut Fourier
%U http://www.numdam.org/articles/10.5802/aif.2037/
%R 10.5802/aif.2037
%G en
%F AIF_2004__54_4_875_0
Mazzoleni, Amedeo. Partially defined cocycles and the Maslov index for a local ring. Annales de l'Institut Fourier, Volume 54 (2004) no. 4, pp. 875-885. doi : 10.5802/aif.2037. http://www.numdam.org/articles/10.5802/aif.2037/

[1] K.S. Brown Cohomology of Groups, Springer-Verlag, New York a.o., 1982 | MR | Zbl

[2] G. Collinet Quelques propriétés homologiques du groupe O n ([1 2]) (2002) (Thèse de l'université Paris XIII, Paris)

[3] R. Parimala; R. Preeti; R. Sridharan Maslov index and a central extension of the symplectic group, K-Theory, Volume 19 (2000), pp. 29-45 | MR | Zbl

Cited by Sources: